# SDR AALA202201110152

- Difficulty date: December 30, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 991 Rbl 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBOARD SUPPORT LOCATED AT STA 991 AND RBL 31. REPLACED SUPPORT PER AARD 51-00-05-1.
